# SDR A6WA201542633

- Difficulty date: April 12, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 27,242 hours, 26,243 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6002305211
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB ACCESS PANEL 332AB HAS AN ELONGATED HOLE.
